# SDR VJ3R2014FA0000462

- Difficulty date: August 5, 2014
- Submitted: August 5, 2014
- Operation: General aviation
- Aircraft: N5519A
- Make and model: Beech F33A
- Aircraft serial: CE1337
- Aircraft time: 23,798 hours
- Engine: Cont IO520BB
- Engine time: 451 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0951
- Condition: Failed
- Location: Nav Lights
- Part time: 2,542 hours, 10,170 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NAVIGATION LIGHTS WERE NOT OPERATIONAL. AFTER TROUBLESHOOTING AIRCRAFT IT WAS FOUND THAT THE NAVIGATION LIGHTS CIRCUIT BREAKER WAS FAULTY.    REPLACED THE CIRCUIT BREAKER AND OPS CHECKED NORMAL.
